# SDR AALA202208010934

- Difficulty date: July 29, 2022
- Submitted: August 1, 2022
- Operation: Air carrier
- Aircraft: N426AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10195
- Aircraft time: 5,606 hours, 1,453 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Block
- Condition: Leaking
- Location: Zone 400 - Nac/P
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AIRCRAFT DECLARED EMERGENCY AND LANDED IN MIA FOR HYDRAULIC ISSUE. COMPLETE LOSS OF GREEN HYDRAULIC SYSTEM FLUID. FOUND LEAK FROM NUMBER 1 ENGINE PYLON FILTER TEE BLOCK AND SHORT LINE, REMOVED AND REPLACED PYLON FILTER T-BLOCK (AALA202208010934) AND SHORT LINE (AALA202208019366), SERVICED HYDRAULICS. OPERATIONS CHECK AND LEAK CHECK GOOD PER AMM 29-11-49-000-813-A3.
